# SDR RAIA960922

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failed
- Location: Lt Engine
- Part time: 1,093 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

STL - FLT 7478 - DURING START OF LEFT ENGINE, THE STARTER CAUGHT ON FIRE.  MAINTENANCE INSPECTED THE LEFT ENGINE AND REPLACED THE LEFT STARTER/GENERATOR.  NO OTHER DEFECTS NOTED.  (M)
